# SDR DALA2016012000515

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 59,689 hours, 22,721 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-FLAP TORQUE TUBE BEARING, HANGER BEARINGS LOOSE/RUSTY AT NR 3-NR 4 TORQUE TUBE.  R & R AND OPS TESTED FOR THE TORQUE TUBE SUPPORT BEARING IAW AMM 27-51-25.
